# SDR CALA9901505

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5930645501ASB716
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON INLET SKIN OF NR 2 NOSE COWL INSIDE FRONT ACCESS.  THE NOSE COWL WAS REMOVED AND REPLACED IAW MM 71-10-01.
